TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
14 Posts
Discussion Starter #1
hi i posted about 6 months ago saying the dr was putting me on methotrexate well i have been on it for about 5 months 17.5mg is my new dose
i always feel crap tired ,nauseas, irritable and snappy and mean i dont know if its from the meth or endone(oxycodone) 5mg 3 times a day i cant even get out of bed my husband has stopped working so he can get my son off to school make breakfast clean the house and do all the chores i used to do im not sure if its the lupus playing up or the meds the rheumy is sure i will feel better soon and get good results eventually does anyone else feel like me?
the good news the meth has made my arthiritis pain dissapear!:lol:
at least i got onme good thing out of this experience
im also getting depressed cause i cant do any normal things all i want to do is sleep i sleep about 13 -15 hrs a day
 

·
Registered
Joined
·
150 Posts
Hi Belinda,

I'm sorry you're feeling so poorly. Sometimes it is so hard to tell whether its the illness or the medications causing so much fatique.

You seem to be on a fairly high dose of metho (I'm on 5 mg. I also take plaquenil and Humira). You might want to talk to your doctor about a lower dose. The day after I take my metho, I am also sleeping most of the day. But the metho, with my other meds, have made a difference. I have a couple of days a week where I can do a couple of things. Before I was completely housebound.

Take care,

Susan
 

·
Registered
Joined
·
15,684 Posts
Hi there :(

You sound like you are having a terrible time of it at the moment :hugbetter:

How long have you been on this dosage now and what was your previous dosage of Metho? Are you still taking the Folic Acid as well?

love
Lily
 

·
Registered
Joined
·
14 Posts
Discussion Starter #4
hi i have only been on 17.5 a week and 15mg for a month before that i take folic acid daily i told the dr how horrible i feel but she thinks it will help in the long run and it has helped with joint pain but nothing else and its making me feel so tired i dont know if itd worth not hsving arhritis pain and substituting it with all these other things
 

·
Registered
Joined
·
15,684 Posts
Hi belinda,

I'm glad it's helping you joint pain at least, :hugbetter: but I think you should really talk to your Rheumy yet again and explain that you are feeling so awful that your hubby has had to give up work to look after your son and the house and yourself. Is she aware it's that bad? :(

Sometimes we have to explain the full extent of it, not just say how lousy you are feeling, doctors often need examples to make them understand. If she does know this then it's really unacceptable to expect a patient to put up with this level of side effects :mad:

There might be a solution though.........Methotrexate can be taken weekly by injection and for a very lot of people that makes their side effects go away and they are only left with the benefits. Those benefits sound good in your case but not at the expense of feeling dreadful all the time, so I'd ask about the injection. After instruction people are able to give it to themselves or get someone else to give it to them, they don't need to attend a clinic to have it.

Good luck and let us know how you get along.

love
Lily
 
1 - 5 of 5 Posts
Top